Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Sinaitic Inscriptions

A. E. Cowley
The Journal of Egyptian Archaeology
Vol. 15, No. 3/4 (Nov., 1929), pp. 200-218
DOI: 10.2307/3854116
Stable URL: http://www.jstor.org/stable/3854116
Page Count: 19
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
The Sinaitic Inscriptions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218